Treatment Of Nasal Concha Swelling?

Illustration of Treatment Of Nasal Concha Swelling?
Illustration: Treatment Of Nasal Concha Swelling? Bing

, I want to ask. I like nosebleeds and have been to an ENT specialist several times, the diagnosis is irritation and thin blood vessels. and the last time I went to another doctor, it turned out that my nasal turbinate was swollen. is it dangerous?

1 Answer:

Hello, thanks for your question.

Koncha is a structure in the nose in the form of bony protrusions lined by soft tissue that functions to regulate airflow and protect other organs in the nose. Swollen or enlarged conchae can be caused by several conditions, such as allergies, chronic inflammation of the sinuses, or exposure to irritants. The condition can be temporary or chronic.

Treatment for swelling of the turbinates depends on the cause and size of the turbinates. If you have allergies, allergies must be treated and allergens (the cause of allergic reactions) avoided as much as possible. However, if the swelling of the turbinates is chronic, is large enough to interfere with breathing and is accompanied by other conditions (eg deviated septum), medical procedures such as radiofrequency or surgery may be recommended.

The one who knows your medical condition is an ENT specialist who examines it, so don't hesitate to ask directly about your condition and the treatment needed. The sooner your disease is treated, the less likely complications are to occur.

That's the information I can convey, I hope it's useful.

: by

Related Question

Limit In Doing Masturbation?

Limit In Doing Masturbation?

(12 months ago)

I want to ask ,, this morning I have masturbated 2 times whether it has exceeded the limit...

A Burning Sensation In The Vagina To The Back After Using Antifungal Drugs And Antibiotics

A Burning Sensation In The Vagina To The Back After Using Antifungal Drugs And Antibiotics

(2 years ago)

I want to ask, I have been suffering from urinary tract infections this week, and itchy vaginal discharge. After trying treatment at the clinic given antibiotics after a week I che...

Dark Spots Appear Around The Nose After Using Beauty Products?

Dark Spots Appear Around The Nose After Using Beauty Products?

(1 year ago)

good afternoon, I am 20 years old I first used hydratting toner and after a few days I felt the side effects of my face becoming more supple and soft but my pores are now slightly ...

Leave a Reply

Your email address will not be published. Required fields are marked *